# SDR AALA202509153352

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 64,846 hours, 39,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN 1R DOOR ARMED LIGHT INTERMITTENTLY INFLIGHT ON LOWER ECAM AND AT THE SAME TIME THE DOOR CABIN OVER PRESSURE FLASHING RED ON THE DOOR.  (OPEN)
